# SDR 2007UALA05005

- Difficulty date: December 5, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 44,803 hours, 6,785 cycles
- Engine: Pwa PW4090
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF THE VERTICAL STABILIZER IS DELAMINATED.   BLISTER ON VERTICAL FIN BETWEEN STATIC PORTS RT PANEL REMOVED  FOR REPAIR. SENT TO SHOP 273. R&R R30639. REINSTALLED PANEL.   AC OK FOR SERVICE.
